# SDR ORJA9757

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- System (JASC): 2420 · AC Generation System
- Part: Generators
- Condition: Malfunctioned
- Location: Lt/Rt
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

STARTING TO TAXI, BOTH GENERATORS DROPPED OFF-LINE.  MAINTENANCE PERFORMED BIT CHECK ON ALL GCU'S; RAN BOTH ENGINES; LOADED ALL SYSTEMS; UNABLE TO GET THE GENERATORS TO DROP.  RAN ALL CHECKS IAW MM 24-20-01, PAGE 501.  (X)
